RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik YuUrGU. Ser. Mat. Model. Progr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik YuUrGU. Ser. Mat. Model. Progr., 2017, Volume 10, Issue 1, Pages 125–137 (Mi vyuru362)  

Programming & Computer Software

Stationary points of the “reaction-diffusion” equation and transitions to stable states

A. S. Korotkih

Voronezh State University, Voronezh, Russian Federation

Abstract: Of concern is a stationary “reaction-diffusion” equation with cubic non-linearity is Neumann boundary conditions and fixed average value of the desired bifurcating solutions. A method of approximate calculation of bifurca-ting solutions for small and finite values of supercritical parameter increment are presented. Computing is based on the Lyapunov–Schmidt reducing procedure and is leaning on key functions Ritz' approximation of the set of eigenfunctions (modes) of main linear part of gradient energy functional. A technique of evaluating of a functional space size, where Lyapunov–Schmidt reduction can be applied is performed. In case of local reduction the main part of the key function has been found and asymptotic presentation of bifurcating solutions for small supercritical increment of bifurcation parameter is calculated. The relation between solutions search procedures for “reaction-diffusion” equations and Cahn–Hilliard equation (with extended Neumann boundary conditions) is also performed. Graphs are presented.

Keywords: continuously differentiable functional; extremal; bifurcation; Lyapunov–Shmidt method.

DOI: https://doi.org/10.14529/mmp170108

Full text: PDF file (1250 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.9
MSC: 90C30, 90C90
Received: 20.09.2016

Citation: A. S. Korotkih, “Stationary points of the “reaction-diffusion” equation and transitions to stable states”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 10:1 (2017), 125–137

Citation in format AMSBIB
\Bibitem{Kor17}
\by A.~S.~Korotkih
\paper Stationary points of the ``reaction-diffusion'' equation and transitions to stable states
\jour Vestnik YuUrGU. Ser. Mat. Model. Progr.
\yr 2017
\vol 10
\issue 1
\pages 125--137
\mathnet{http://mi.mathnet.ru/vyuru362}
\crossref{https://doi.org/10.14529/mmp170108}
\elib{http://elibrary.ru/item.asp?id=28922155}


Linking options:
  • http://mi.mathnet.ru/eng/vyuru362
  • http://mi.mathnet.ru/eng/vyuru/v10/i1/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:58
    Full text:18
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019